Vol. 47, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 323: 1
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
One sided prime ideals

John Dauns

Vol. 47 (1973), No. 2, 401–412

Consider a right ideal L in a ring (with 1 R or 1R), its idealizer N = {n R|nL L}, the bound P = {r L|Rr L} ⊲ R of L, and the ideal H = {n N|nL P} ⊲ N. II. Some of the ideal structure of the ring N∕P is determined for a class of one sided prime ideals L more general than the almost maximal ones and without any chain conditions on R (Theorem II). III. When LP the following conditions are necessary and sufficient for N∕P to have precisely two unequal, nonzero minimal prime ideals L∕P and H∕P: (i) HP; (ii) L∕P < R∕P is not essential; (iii) L∕P is a maximal annihilator in R∕P; (iv) the left annihilator of L∕P is not zero; (v) L = {r R|ur P} for some u NL (Theorem III).

Mathematical Subject Classification
Primary: 16A66
Received: 8 May 1972
Revised: 3 February 1973
Published: 1 August 1973
John Dauns